# SDR DALA1214343119

- Difficulty date: March 6, 2012
- Submitted: March 9, 2012
- Operation: Air carrier
- Aircraft: N319NB
- Make and model: Airbus A319-114
- Aircraft serial: 1346
- Aircraft time: 5,029 hours, 2,775 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D53472232006
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN UTILITY AREA CABIN FLOOR SUPPORT FR64TO FR70 -Y512.  SEVERAL HOLES POINT CORRODED.  REMOVED CORROSION IAW SRM 51-74-00.  NO ESTABLISHED LIMITS FOR ALLOWABLE DAMAGE.  REMOVED FLOOR SUPPORT -Y512 IAW A319 SRM 51-42-11.  RECEIVED NEW FLOOR SUPPORT.  INSTALLED FLOOR SUPPORT -Y512 IAW A319 SRM 51-42-11.  PAINTED FASTENERS IAW A319 SRM 51-75-12.  RETAIN FOR RECORDS.
